Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 10362
In Russian (): 9563
In English (J. Appl. Math. Mech.): 799

Volume: 76 • Issue: 2 • Year: 2012 • Total articles: 16<< Previous issue | Next issue >>
Table of Contents
Sergei Aleksandrovich Ambartsumyan: (On the occasion of his 90th birthday)
Lyapunov functions in the attractors dimension theory
G.A. Leonov
Extremum property of constraint reactions
A.P. Ivanov
The motions of a spheroid on a horizontal plane with viscous friction
M.A. Munitsyna
The equilibrium positions of an ellipsoid with a cavity containing a liquid on a horizontal plane
I.Yu. Selivanova
Closed geodesics on multiply connected manifolds
T.V. Salnikova
Asymptotically uniform motions of a gyrostat about an inclined axis under potential and gyroscopic forces
A.V. Maznev and Yu.Yu. Pilpani
The relation between problems of pursuit, controllability and stability in linear systems with different types of constraints
A.Sh. Kuchkarov and G.A. Fazylova
Integrable seepage equations
V.G. Volkov, L.R. Galiakberova, and I.S. Zheltova
A representation of the equations of multicomponent multiphase seepage
A.A. Afanasev
Non-local conservation laws for the equations of the irrotational isentropic plane-parallel gas motion
Yu.A. Chirkunov
Some qualitative effects in the exact solutions of the Lamé problem for large deformations
K.M. Zingerman and V.A. Levin
Some features of the natural flexural vibrations of circular rings with initial imperfections
G.S. Leizerovich and N.A. Taranukha
The momentum of waves and their effect on the motion of lumped objects along one-dimensional elastic systems
G.G. Denisov, V.V. Novilov, and M.L. Smirnova
The theory of micropolar thin elastic shells
S.O. Sargsyan
The use of splitting of the equations of motion in the numerical solution of problems of the dynamics of elastic systems
S.V. Morgunov
Volume: 76 • Issue: 2 • Year: 2012 • Total articles: 16<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100